Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Itchy small red boils on the head of the penis after a inguinal hernia surgery. Is it common ?

hello doc....i am having small red boils which are itchy and also a red patch on the head of the penis which is very painfull after a inguinal hernia surgery. is it is common and doc prescribed me fudic bnf cream and azidoss tablets for three days and he said its due to use of antibiotics and pain killers after it correct? and i also have all tests normal starting from general malaria ,sugar,to hcv and hiv plz suggest me as i am afraid...
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response

welcome to HCM and thanks for your query.
This may or may not be due to the medicine or just simple infection off the area.
The treatment is with local antibiotics creams and tablets plus hygiene.
Circumcision- removal of the foreskin may be needed depending on the condition.
This is a treatable condition and there is nothing to worry.

Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor